# SDR C2XA09RI099

- Difficulty date: May 14, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N13133
- Make and model: Emb EMB-145XR
- Aircraft serial: 145712
- Aircraft time: 17,547 hours, 9,393 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 14530609401
- Part serial: 2854
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 16,811 hours, 11,268 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT  2966, FLIGHT CREW REPORTED PACK NR 2 OVERTEMP AND BLEED 1 AND 2 OVERTEMP INDICATIONS ON EICAS. CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  MX REMOVED AND REPLACED PRECOOLER AND PERFORMED OPS CHECK SUCCESSFULLY. ACFT WAS APPROVED TO RETURN TO SERVICE.
